MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE

ASAHI INTECC SION BLUE; GUIDE WIRE
Model Number AHW14R104S
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elderly female with history of hypertension (htn) and atrial fibrillation,takes coumadin,and resent chest pain, shortness of breath and positive stress test.Procedure: percutaneous coronary intervention (pci) with rotoblation to right coronary artery (rca).The sion blue wire broke and uncoiled inside the patient in the distal rca.Wire was removed intact, echocardiogram (echo) performed and identified a small perforation to a small vessel which sealed on its own.Patient held in the unit for 30 minutes for observation then transferred to the floor.Additional echo done the same evening with no new findings and confirmed normal.No known further harm to the patient.Used a 1.5 over the wire balloon to exchange the rotofloppy wire for the sion blue wire.During this process, the products came out of the vessel and into the guide causing us to rewire the vessel.While using the sion blue to rewire the vessel, the wire prolapsed and was advanced to the distal part of the rca; noticing that the wire looked mangled in the pda, we did a contrast injection and noticed dye staining in the mid rca.We began ballooning the vessel and continued with the intervention while calling for a stat echo to check for pericardial effusion.Upon their arrival, the echo was done and determined to not have any fluid in the pericardium, so we placed 2 stents.The dye was still present angiographically, so the wire and guide were removed from the vessel and a final echo was done and confirmed normal.The patient was held in the unit for 30 min to ensure no decompensation and then transferred back to the unit with a repeat echo ordered for later that night to ensure no pericardial fluid present.Stat echo, repeat echo, overnight stay for observation.

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key13934989
Report Number3004718255-2022-00253
Device Sequence Number4886815
Product Code DQX
UDI-Device Identifier04547327133012
UDI-Public(01)04547327133012(17)241031(10)211109A36A
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2022
Report Date (Section F) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberAHW14R104S
Device Catalogue NumberAHW14R104S
Device Lot Number211109A36A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/21/2022
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight109 KG
Date Report Sent to FDA03/28/2022